# SDR DALA2024032203646

- Difficulty date: March 18, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 63,035 hours, 32,792 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Rib
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 CORROSION AT RH WING MLG GEAR SUPPORT RIB LOWER FLANGE UPPER SURFACE. CORRECTIVE ACTION: REPAIRED PER ER/A 611537-14. (0251010)
